# SDR REXA2020122300842

- Difficulty date: December 4, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 15,010 hours, 10,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Srvce Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ACROSS SERVICE DOOR LOWER SILL.  REMOVED & REPLACED SERVICE DOOR LOWER SILL P/N: SH670-31996-3, IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01.
